# SDR AALA202208258380

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 28,787 hours, 5,935 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: AC7860001
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN SLIDING WINDOW DELAMINATED. REPLACED SLIDING WINDOW PER AMM 56-11-40.
